# SDR AALA20002103

- Difficulty date: December 15, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Part number: 5910448557
- Condition: Deflated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1460 - EN ROUTE ORD-BDL, NOSE LANDING GEAR WOULD NOT RETRACT.  RED NOSE GEAR LIGHT REMAINED ILLUMINATED.  RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  SERVICED NOSE LANDING GEAR WITH NITROGEN.  SYSTEM GRUOND CHECKED NORMAL OPERATION.  (M)
